MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.Unit came in for service needed.The complaint was confirmed with data log.The data log shows o2 low that caused by contaminated zeolite absorbed too much moisture and feed waste valve stuck due to debris inside.Damage mount plate due to compressor vibration.Control panel broken due to overtightening canula barb.
 
Event or Problem Description
It was reported that the patient's device kept turning off by itself while driving, leading to the patient experiencing shortness of breath and lowered oxygen concentration.As a result, the patient drove to er where they were admitted for a couple of hours.During the er visit, troubleshooting was performed by connecting and reconnecting the battery, which helped the issue.Patient has since been released from the er and received their replacement device.

Brand Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25248949
Report Number3004672275-2026-00140
Device Sequence Number21488591
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown